MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV VitalFlow Set; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

Medtronic Mexico S. De R.L. De CV VitalFlow Set; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 58112
Medical Device Problem Codes Obstruction of Flow (2423); Communication or Transmission Problem (2896); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that during use of a vital flow set, it was reported that at initiation, the circuit was presented with e49 error code and an intermittent/unreliable pressure and saturation readings.After 4 days of support without patient support issues, the circuit suddenly went to zero flow with a loud rattling sounds emanated from the pump head.Pump was transitioned to hand crank and back to motor, and was able to achieve flow with loud rattle persisting.Pump went to zero flow once more and then a decision was made to perform an urgent circuit exchange.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VitalFlow Set
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50097281
Report Number9617601-2026-04845
Device Sequence Number10479615
Product Code DWF
UDI-Device Identifier10850007732339
UDI-Public(01)10850007732339(17)270912(10)233807650
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K240880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number58112
Device Catalogue Number58112
Device Lot Number233807650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown